Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Trying to conceive. Cramps, bleeding, urge to pass stools. What is going on?

i am 18 years old and my boyfriend and i have been TTC since march 3rd 2013. it is now march 13th 2013 and since the beginning of the week i have been having mild cramps and light pink spotting for 2 days. today is the 3rd day and the cramping is very severe!!! and the blood is flowing just like a regular period. I have had the feeling of having to do number 2 all day very often almost 5-10 minutes apart. whats going on?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Trying to conceive , so try again as menstruation has occurred.
Now wait for next period and try to conceive.
As far as desire of stool regularly , this is not to due to any disease , rather due to tension( stress).
Study of ovulation period help you in pregnancy.
Good luck.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor